# SDR SWAA2014070929805

- Difficulty date: July 3, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 21,423 hours, 12,693 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 157.10 RIB, 16.5 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
